A refined bound for the Z1-spectral radius of tensors

Chaoqian Li, Yajun Liu, Yaotang Li


A refined upper bound for the $Z_1$-spectral radius of tensors is given, which needs less computations than that presented by Wang et al. in [Applied Mathematics and Computation, 329 (2018) 266-277]. Numerical experiments involving Uniform distribution, Gaussian distribution, Poisson distribution and Binomial distribution  are given to show the effectiveness of the proposed bound.


  • There are currently no refbacks.